# SDR KCSA201905151128

- Difficulty date: May 15, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N700CK
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25868
- Aircraft time: 98,479 hours, 18,500 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN DECK FLOOR BEAM AT STA 2280 RBL 42 AFT SIDE.
